# SDR DL72W960611

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK - 2 EA, .25 INCH CRACKS EXTENDING FROM RIVET HOLES, RT VERTICAL STAB SKIN, JUST BELOW SADDLE PLATE 9501.  REPAIRED PER M/M 54-30-0.
